Volume 19, Number 3
Previous Issue Next Issue

Ren Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230

Preview Purchase PDF Citation 0 478 Abstract

Hua Zhong Tang & Hua Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240

Preview Purchase PDF Citation 0 470 Abstract

De Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258

Preview Purchase PDF Citation 0 403 Abstract

Cheng Ming Huang, Hong Yuan Fu, Shou Fu Li & Guang Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268

Preview Purchase PDF Citation 0 458 Abstract

Ai Guo Xiao, Shou Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280

Preview Purchase PDF Citation 0 466 Abstract

Zhong Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292

Preview Purchase PDF Citation 0 425 Abstract

Shu Zi Zhou, Wu Ping Zan & Jin Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298

Preview Purchase PDF Citation 0 482 Abstract

Yu Hao Cong & Zheng You Zhu

J. Comp. Math., 19 (2001), pp. 299-308

Preview Purchase PDF Citation 0 505 Abstract

Xin Wei Liu & Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322

Preview Purchase PDF Citation 0 448 Abstract

Qi Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326

Preview Purchase PDF Citation 0 437 Abstract

Bo Ying Wu & Qin Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336

Preview Purchase PDF Citation 0 450 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80